# SDR SWAA2021081797589

- Difficulty date: June 30, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUT PLATE HOLES BS727 TO BS847 LBL23 WL156 / EVALUATED CORROSION ON ACB L/H FLOOR TO SIDEWALL SUPPORT; BS727 847; REMOVED .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION; LOCATED; DRILLED; AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT; PER IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
